MathSciNet Relay Station
MathSciNet bibliographic data
MR1914222 46E40 (46B20)
Galego, Elói Medina On subspaces and quotients of Banach spaces $C(K,X)$. Monatsh. Math. 136 (2002), no. 2, 87–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement